# SDR SWAA2024082629569

- Difficulty date: August 21, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N8650F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36909
- Aircraft time: 33,686 hours, 16,144 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 35,579 hours, 16,981 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B27E
- Part serial: 657461
- Condition: Failed
- Location: Zone 600
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: C

## Discrepancy

#2 ENGINE FAILED ON TAKEOFF ROLL. ABORTED TAKEOFF AT 75 KTS AND 133.3 POUNDS.<[01] ACCOMPLISH RII OF #2 ENGINE REMOVE AND REPLACE PER MT 771-00-01;[02] ACCOMPLISH INSPECTION OF #2 ENGINE REMOVE AND REPLACE PER MT 771-00-01;[03] R&R #2 ENG PER MT 771-00-01.
